# SDR GTIA2025051238911

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N740NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12055
- Aircraft time: 1,545 hours, 685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 60687
- Condition: Inoperative
- Location: Zone 900
- Part time: 14 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGAPHONE KNOB MIA-R&R MEGAPHONE IAW AMM 25-63-00
